# SDR HALA0700257

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 20,465 hours, 3,984 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG EPR FLUCTUATES +- .01 AT CONSTANT THRUST SETTING.  N1 FLUCTUATES +- 0.2 OVER A PERIOD OF APPROX 1.5 SEC. PREV ITEM #35 (EPCS P5 FLUXES +- 0.1).//T/S PER FIM 77-11-00 PERFORMED TEST 14 PER MM 71-00-00-795.  CLEANED AND CLEARED ALL PT2 LINES.  RUN ENG AT GATE NO FLUX ON EPR OR N1 ALSO CLEANED PT2/TT2 PROBE AND PT 4.95 PROBE.
